Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 11, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at Apr 18, 2009, 2:50 PM CDT for Hodgeman County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2009, 2:50 PM CDT (19:50 UTC)
- Expired
- Apr 18, 2009, 3:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
County Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 39 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 1:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDDC 181950 TORDDC KSC083-182030- /O.NEW.KDDC.TO.W.0011.090418T1950Z-090418T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 250 PM CDT SAT APR 18 2009 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * TORNADO WARNING FOR... EASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS. * UNTIL 330 PM CDT * AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH OF HANSTON...OR 7 MILES NORTH OF SPEARVILLE...MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HANSTON... RURAL RESIDENCES OF EASTERN HODGEMAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS. && LAT...LON 3820 9986 3816 9958 3792 9967 3792 9991 TIME...MOT...LOC 1950Z 190DEG 12KT 3795 9978 $$ GERARD
1 follow-up statement
000 WWUS53 KDDC 182017 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 317 PM CDT SAT APR 18 2009 KSC083-182030- /O.CON.KDDC.TO.W.0011.000000T0000Z-090418T2030Z/ HODGEMAN KS- 317 PM CDT SAT APR 18 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL HODGEMAN COUNTY... AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO 5 MILES SOUTH OF HANSTON...MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HANSTON... RURAL RESIDENCES OF CENTRAL HODGEMAN COUNTY. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS. && LAT...LON 3800 9964 3802 9987 3820 9986 3816 9958 TIME...MOT...LOC 2017Z 196DEG 14KT 3806 9973 $$ 18
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Apr 18, 12:25 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 18, 12:25 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1225 PM CDT SAT APR 18 2009 .UPDATE... .AVIATION... FOR THE 18Z TAFS...AFTERNOON STORMS REMAIN POSSIBLE ACROSS OUR E/SE CWA. FURTHER NORTH AND WEST HOWEVER THE CHANCES ARE LOOKING LESS AND LESS LIKELY...ESPECIALLY FOR GCK. HAVE THEREFORE REMOVED MENTION OF THUNDER OUT OF GCK TAFS AND ONLY INCLUDED CB WORDING FOR HYS. AS OUR UPPER LOW FINALLY MOVES EAST OF THE AREA TONIGHT A TIGHT PRESSURE GRADIENT AT THE SURFACE WILL DEVELOP. IN ADDITION 85H WINDS OF 30-40KTS ARE PROGGED BETWEEN 6-12Z SUN WHICH WILL BE USHERING IN SOME LOW CLOUDS AND COLDER AIR INTO THE REGION. WILL KEEP THE STRONGER WINDS IN THE TAFS AFTER MIDNIGHT THROUGH EARLY SUNDAY MORNING AT ALL TERMINALS AS THIS COLDER AIR RETURNS TO SW KS. AS FOR SKY COVER...LOW CLOUDS CONTINUE TO BE SLOW TO ERODE THIS AFTERNOON BUT STILL BELIEVE VRF CONDITIONS WILL DEVELOP BY 21Z. THIS WILL LIKELY REMAIN UNTIL THE STRONG CAA DEVELOPS LATER TONIGHT. PER BUFR DATA LOW CLOUDS EXPECTED TO RETURN TOWARDS MIDNIGHT AT HYS WITH 9-12Z TIME FRAME FOR DDC AND GCK. FOG DEVELOPMENT AT THIS TIME DOES NOT APPEAR VERY LIKELY DUE TO STRONG WINDS. VSBYS MAY BRIEFLY FALL INTO THE 2-3SM RANGE TOWARDS DAYBREAK BUT GIVEN THE LOW PROBABILITY WILL NOT INCLUDE THIS IN THE TAFS. && .PREV DISCUSSION... /ISSUED 350 AM CDT SAT APR 18 2009/ DISCUSSION... DAYS 1-2... PRECIP CHANCES TODAY AND TONIGHT WILL BE THE MAIN FORECAST PROBLEMS. 00Z MAPS AND THE WV LOOP STILL HAVE THE UPPER LOW SPINNING OVER NORTHEAST NM/SOUTHEAST CO. ONE VORT LOBE WAS ROTATING THROUGH THE CENTRAL PLAINS. THE DRIER AIR HAS ALREADY BEEN MOVING INTO SOUTHWESTERN KS, WITH THE RAIN PUSHED TO THE NORTHERN CWA AND CLEARING SKIES ACROSS THE SOUTH. THINK THERE WILL BE SOME STRATUS AND EVEN SOME FOG REDEVELOPING TOWARDS MORNING IN THE CLEAR AREAS. DO NOT THINK WE WILL SEE MUCH IN THE WAY OF PRECIP UNTIL LATER ON IN THE DAY, SO LOWERED POPS QUITE A BIT DURING THE AM HOURS. HIGHS THIS AFTERNOON WILL BE HIGHLY DEPENDANT ON EXACTLY HOW CLOUD COVER TURNS OUT. THINK THAT STRATUS SHOULD START TO BREAK UP BY MID MORNING, AND WE SHOULD AT LEAST SEE A LITTLE BIT OF SUN BEFORE CLOUDS REDEVELOP IN THE AFTERNOON. CONTINUED WITH HIGHS IN THE MID TO UPPER 60S IN THE EAST, WITH SLIGHTLY COOLER TEMPS IN THE WEST. THE 500MB COLD POOL SHOULD BE DIRECTLY ON TOP OF US TODAY, AND WITH A LITTLE BIT OF SFC HEATING LAPSE RATES WILL BE PRETTY STEEP. THINK THAT THUNDERSTORMS SHOULD START TO DEVELOP BACK OVER THE AREA DURING THE AFTERNOON, PARTICULARLY IN THE EASTERN CWA WHERE THE BETTER MOISTURE WILL BE. CONTINUED WITH HIGH CHANCE POPS. SFC WINDS WILL BE FAIRLY WEAK WITH THE CENTER OF THE LOW NEARBY, AND 850MB FLOW WILL NOT BE MUCH BETTER. HOWEVER, THERE SHOULD BE SOME DECENT JET LEVEL WINDS OVER THE EASTERN CWA, SO WILL CONTINUE A MENTION IN THE HWO FOR HAIL IN THAT AREA. THE UPPER LOW WILL START TO OPEN UP AND MOVE INTO THE EASTERN PLAINS TONIGHT. THE SFC LOW WILL MOVE EAST AND PUSH A PRETTY DECENT COLD FRONT THROUGH DURING THE EVENING. MODELS ARE ALL IN PRETTY GOOD AGREEMENT WITH THE WRAP AROUND PRECIP COMING AROUND THE BACKSIDE OF THE SFC LOW TONIGHT AND INTO THE CWA. WILL CONTINUE WITH POPS MAINLY IN THE NORTH AND EAST, THEN GRADUALLY TAPER THEM OFF TOWARDS MORNING AS THE LOW MOVES EAST. NORTHWESTERLY SFC WINDS WILL KEEP US MIXED, SO THINK THAT LOWS SHOULD STAY MAINLY IN THE 40S. NORTHWESTERLY FLOW ALOFT SETS UP BY SUNDAY AND SUNDAY NIGHT, BRINGING MUCH MORE QUIET WEATHER TO WESTERN KS. SFC HIGH PRESSURE WILL BUILD INTO THE ROCKIES AND WESTERN PLAINS. CONTINUED WITH HIGHS IN THE 60S FOR SUNDAY AND LOWS IN THE 30S SUNDAY NIGHT. DAYS 3-7... AFTER THE DEEP UPPER LEVEL CYCLONE WALLOWS ACROSS THE CENTRAL UNITED STATES TODAY AND TONIGHT...SEVERAL DAYS OF WARM, QUIET WEATHER WILL PREVAIL. A MADDEN-JULIAN OSCILLATION CENTERED NEAR 130-140E APPEARS TO BE PROPAGATING EASTWARD FAIRLY QUICKLY WITH A STRONG PROJECTION IN QUADRANTS 4-5 OF THE PHASE SPACE DIAGRAM. THIS PHASE OF THE MJO SUPPORTS RIDGING OVER THE WESTERN UNITED STATES. ALL OF THE DETERMINISTIC MODEL SOLUTIONS ARE IN REASONABLY GOOD AGREEMENT THROUGH DAY SEVEN IN DEVELOPING A PROGRESSIVE UPPER LEVEL RIDGE OVER THE WESTERN UNITED STATES BY SUNDAY AND PROPAGATING THE RIDGE EASTWARD TO THE CENTRAL PART OF THE COUNTRY BY MID WEEK. THE ECMWF AND CANADIAN MAINTAIN GREATER AMPLITUDE WITH UPPER LEVEL RIDGING OVER THE SOUTHEASTERN UNITED STATES LATE NEXT WEEK THAN THE GFS AND PROBABLY ARE MORE REASONABLE. THE ECMWF LARGELY WAS USED FOR MINOR ADJUSTMENTS TO THE GRIDS. THE COLD AIR THAT SPILLS SOUTHWARD ACROSS WESTERN KANSAS BEHIND THE DEEP UPPER LEVEL CYCLONE THIS WEEKEND WILL MODIFY QUICKLY AS DOWNSLOPE NORTHWESTERLY LOW LEVEL FLOW DEVELOPS MONDAY. THERE MAY BE SOME CIRRIFORM CLOUDINESS MONDAY IN THE EXIT REGION OF THE STRONG JET THAT DIVES INTO THE AMPLIFYING TROUGH OVER THE UPPER MIDWEST, BUT SUFFICIENT INSOLATION SHOULD OCCUR TO ALLOW TEMPERATURES TO WARM INTO THE UPPER 60S AND LOWER 70S. EVAPORATIVE COOLING OF SURFACE MOISTURE FROM WIDESPREAD HEAVY RAINFALL MAY SERVE TO HOLD TEMPERATURES DOWN A COUPLE OF DEGREES THROUGH THE FIRST PART OF THE WEEK. INCREASING FLOW PERPENDICULAR TO THE ROCKIES BY WEDNESDAY WILL SUPPORT LEE TROUGHING AND A RETURN TO SOUTHERLY LOW LEVEL FLOW, AND SOUTHERLY LOW LEVEL FLOW WILL INCREASE THURSDAY AND FRIDAY AS UPPER LEVEL TROUGHING AMPLIFIES OVER THE WESTERN UNITED STATES. THE ECMWF HAS BEEN FAIRLY CONSISTENT WITH EJECTING UPPER LEVEL TROUGHS EVIDENT ON SATELLITE IMAGERY OVER THE TROPICAL PACIFIC NEAR 130W AND 148W TOWARD THE CENTRAL UNITED STATES THURSDAY AND FRIDAY. AN ELEVATED MIXED LAYER WILL SPREAD OVER THE CENTRAL PLAINS THURSDAY, AND QUITE WARM MID LEVEL TEMPERATURES WILL PERSIST THROUGH FRIDAY. EVEN SO, THERE MAY BE ENOUGH HEATING AND INSTABILITY TO INITIATE A FEW THUNDERSTORMS NEAR THE LEE TROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 42 65 38 / 50 50 10 0 GCK 61 40 64 37 / 50 50 10 0 EHA 59 40 65 38 / 40 20 10 0 LBL 62 40 66 39 / 40 20 10 0 HYS 65 45 64 37 / 50 50 10 0 P28 67 43 65 40 / 60 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 18, 4:22 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 422 AM CDT SAT APR 18 2009 KSZ030-031-043>046-061>066-074>081-084>090-190930- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 422 AM CDT SAT APR 18 2009 /322 AM MDT SAT APR 18 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL DEVELOP DURING THE EARLY MORNING HOURS. A FEW LOCATIONS COULD SEE VISIBILITIES TO A HALF OR EVEN A QUARTER MILE AT TIMES. DRIVERS SHOULD USE CAUTION. ANY FOG WILL DISSIPATE BY MID MORNING. THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AS THE UPPER LOW CONTINUES TO SLOWLY MOVE ACROSS THE PLAINS. SOME STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND STRONG WINDS. THE THUNDERSTORMS AND ADDITIONAL RAIN WRAPPING AROUND THE BACKSIDE OF THE LOW PRESSURE SYSTEM WILL GRADUALLY MOVE OUT OF WESTERN KANSAS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY EAST OF A MINNEOLA TO LACROSSE LING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 26
In the hours before
Local storm report, Apr 18, 1:36 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
136 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TORNADO 9 N CIMARRON 37.94N 100.35W
04/18/2009 GRAY KS TRAINED SPOTTER
SPOTTER REPORTED A TORNADO ON THE GROUND 9 MILES NORTH OF
CIMARRON.
&&
MSCOTTLocal storm report, Apr 18, 1:40 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
140 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TORNADO 5 SW KALVESTA 37.99N 100.34W
04/18/2009 GRAY KS COUNTY OFFICIAL
&&
MRUSSELLLocal storm report, Apr 18, 2:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
222 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO 1 SE KALVESTA 38.04N 100.27W
04/18/2009 FINNEY KS NWS EMPLOYEE
TWO TORNADOES OBSERVED JUST 1 MILE SE OF KALVESTA.
&&
MSCOTTLocal storm report, Apr 18, 2:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
237 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TORNADO 2 E KALVESTA 38.05N 100.24W
04/18/2009 FINNEY KS LAW ENFORCEMENT
&&
MRUSSELLLocal storm report, Apr 18, 2:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
239 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 6 E KALVESTA 38.05N 100.17W
04/18/2009 HODGEMAN KS LAW ENFORCEMENT
TORNADO HIT A HOUSE.
&&
MRUSSELLLocal storm report, Apr 18, 2:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 3 N SITKA 37.21N 99.65W
04/18/2009 E1.00 INCH CLARK KS PUBLIC
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:44 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 46 min |
| Apr 17, 7:51 PM CDT | Tornado Warning | DDC | Hamilton, Stanton | 21 min |
| Apr 17, 8:06 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 42 min |
| Apr 17, 9:06 PM CDT | Special Weather Statement | DDC | Seward | 39 min |
| Apr 18, 12:48 PM CDT | Tornado Warning | DDC | Finney, Gray | 27 min |
| Apr 18, 12:53 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 52 min |
| Apr 18, 1:03 PM CDT | Tornado Warning | DDC | Finney, Gray | 27 min |
| Apr 18, 1:14 PM CDT | Tornado Warning | DDC | Finney | 46 min |
| Apr 18, 1:27 PM CDT | Tornado Warning | DDC | Finney, Gray | 18 min |
| Apr 18, 1:40 PM CDT | Tornado Warning | DDC | Finney, Gray, Hodgeman | 50 min |
| Apr 18, 2:04 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Hodgeman | 56 min |
| Apr 18, 2:14 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 46 min |
| Apr 18, 2:18 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 42 min |
| Apr 18, 2:24 PM CDT | Tornado Warning | DDC | Finney, Hodgeman, Lane, Ness | 51 min |
| Apr 18, 2:27 PM CDT | Tornado Warning | DDC | Finney, Hodgeman, Ness | 48 min |
| Apr 18, 2:40 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 50 min |
| Apr 18, 3:01 PM CDT | Tornado Warning | DDC | Ford, Kiowa | 44 min |
| Apr 18, 3:04 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 41 min |
| Apr 18, 3:10 PM CDT | Tornado Warning | DDC | Finney, Gray, Haskell | 35 min |
| Apr 18, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 47 min |
| Apr 18, 3:20 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 40 min |
| Apr 18, 3:24 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 39 min |
| Apr 18, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 47 min |
| Apr 18, 3:34 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 41 min |
| Apr 18, 3:40 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 26 min |
| Apr 18, 3:49 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 40 min |
| Apr 18, 5:13 PM CDT | Special Weather Statement | DDC | Stafford | 47 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.